American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03H15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Renling Jin. Pl\"unnecke's Theorem for asymptotic densities. Trans. Amer. Math. Soc. 363 (2011) 5059-5070. MR 2813407.
Abstract, references, and article information   
View Article: PDF

[2] Renling Jin. Inverse problem for upper asymptotic density. Trans. Amer. Math. Soc. 355 (2003) 57-78. MR 1928077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Carbone. Cycling in proofs and feasibility. Trans. Amer. Math. Soc. 352 (2000) 2049-2075. MR 1603882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alessandro Berarducci. Factorization in generalized power series. Trans. Amer. Math. Soc. 352 (2000) 553-577. MR 1473431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stuart T. Smith. Extendible sets in Peano arithmetic . Trans. Amer. Math. Soc. 316 (1989) 337-367. MR 946223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steven C. Leth. Applications of nonstandard models and Lebesgue measure to sequences of natural numbers . Trans. Amer. Math. Soc. 307 (1988) 457-468. MR 940212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James H. Schmerl. Peano arithmetic and hyper-Ramsey logic . Trans. Amer. Math. Soc. 296 (1986) 481-505. MR 846594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. A. S. Kirby and A. Pillay. Weakly definable types . Trans. Amer. Math. Soc. 295 (1986) 547-563. MR 833696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ned I. Rosen. $P$-points with countably many constellations . Trans. Amer. Math. Soc. 290 (1985) 585-596. MR 792813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Angus Macintyre and David Marker. Degrees of recursively saturated models . Trans. Amer. Math. Soc. 282 (1984) 539-554. MR 732105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pavel Pudlák. Some prime elements in the lattice of interpretability types . Trans. Amer. Math. Soc. 280 (1983) 255-275. MR 712260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Guaspari. Partially conservative extensions of arithmetic . Trans. Amer. Math. Soc. 254 (1979) 47-68. MR 539907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kenneth McAloon. Completeness theorems, incompleteness theorems and models of arithmetic . Trans. Amer. Math. Soc. 239 (1978) 253-277. MR 487048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1